# SDR AWXA960170

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 3838 - PAE - DURING ROUTINE SCHEDULED C-3 MAINTENANCE CHECK, FOUND CORROSION ON FLOORBEAM UPPER CHORD STATION 365, BL 0 TO RBL 60, WL 208.  BLENDED CORROSION, FOUND OUT OF LIMITS.  FABRICATED REPAIR CHORD AND ANGLES.  ALODINED AND PRIMED PER SRM 53-00-51.  INSTALLED WET WITH SEALANT.  (M)
